Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Arbitrarily Large Continuous Algebras on One Generator

Jiří Adámek, Václav Koubek, Evelyn Nelson and Jan Reiterman
Transactions of the American Mathematical Society
Vol. 291, No. 2 (Oct., 1985), pp. 681-699
DOI: 10.2307/2000105
Stable URL: http://www.jstor.org/stable/2000105
Page Count: 19
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Arbitrarily Large Continuous Algebras on One Generator
Preview not available

Abstract

Generation of order-continuous algebras is investigated for various concepts of continuity. For the continuity understood as the preservation of joins of countably-directed sets, arbitrarily large infinitary continuous algebras on one generator are constructed.

Page Thumbnails

  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699